Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Scott modules and $ p$-permutation modules: an approach through the Brauer morphism


Author: Michel Broué
Journal: Proc. Amer. Math. Soc. 93 (1985), 401-408
MSC: Primary 20C11; Secondary 20C05
DOI: https://doi.org/10.1090/S0002-9939-1985-0773988-9
MathSciNet review: 773988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Following Lluis Puig we give a presentation of the theory of $ p$-permutation modules (also called "trivial source modules") by a systematic use of the generalized Brauer morphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C11, 20C05

Retrieve articles in all journals with MSC: 20C11, 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0773988-9
Article copyright: © Copyright 1985 American Mathematical Society